# SDR SWIA200514931

- Difficulty date: April 22, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 5,290 hours, 4,838 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 2 WILL NOT ENGAGE.  REPLACED HSTCU IAW MM 27-41-01. OPERATIONAL CHECKS GOOD IAW MM 27-41-00.
